# SDR NOCA04612

- Difficulty date: June 5, 2012
- Submitted: June 15, 2012
- Operation: Air carrier
- Aircraft: N760NA
- Make and model: Boeing 767-39H
- Aircraft serial: 26257
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 30131A
- Part serial: 38677
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAST DOOR RIGHT INTERIOR EMERGENCY LIGHT INOP.  REPLACED BATTERY PACK FOR LAST DOOR RIGHT AND TEST NORMAL PER B767 33-51-07.
